# SDR MALA030109

- Difficulty date: January 12, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49410001
- Part serial: 6511097
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILS TO RETRACT WHEN SELECTED.  INSPECTED LANDING GEAR, FOUND NO NOTICEABLE DEFECTS, ALL GEAR MECHANISMS LOOK OK.  NO HYDRAULIC LEAKS.  OK TO BE FERRIED TO MSP FOR FURTHER TROUBLESHOOTING AND REPAIRS FROM INL TO MSP.  MAINTENANCE INSPECTED LANDING GEAR, FROM LOG PAGE 1113269, REPLACED LANDING GEAR CONTROL UNIT.  OPS CHECK GOOD.
